# SDR RRXA10942

- Difficulty date: April 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Part number: 5642860
- Condition: Corroded
- Location: Lh Wing #4 Spoil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE L/H WING #1 SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-9H AND 57-7-1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
